You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Chebyshev Expansions for Modified Struve and Related Functions
Allan J. Macleod
Mathematics of Computation
Vol. 60, No. 202 (Apr., 1993), pp. 735-747
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2153112
Page Count: 13
You can always find the topics here!Topics: Mathematical functions, Coefficients, Power series, Approximation, Polynomials, Mathematical tables, Mathematical problems, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider the approximation of the modified Struve functions L0 and L1, and the related functions I0 - L0 and I1 - L1, where I0, I1 are modified Bessel functions. Chebyshev expansions are derived to an accuracy of 20D for these functions. By using generalized bilinear and biquadratic maps we optimize the number of coefficients for 20D accuracy.
Mathematics of Computation © 1993 American Mathematical Society